# SDR AALA20120813006

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 47,143 hours, 6,224 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EZE - CREW REPORTED RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED WITH FLUID LOSS.  EMERGENCY DECLARED FLIGHT LANDED EZE WITHOUT INCIDENT.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND PRESSURE AND CASE DRAIN FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
